MathSciNet Relay Station
MathSciNet bibliographic data
MR567266 82A67 (82A25)
Abraham, D. B. Solvable model with a roughening transition for a planar Ising ferromagnet. Phys. Rev. Lett. 44 (1980), no. 18, 1165–1168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement